# SDR ASAA2016022315775

- Difficulty date: February 23, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 747-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL AT LT BS 747+6 TO 847 CORRODED IN SEVERAL SPOTS.  ACFT GROUNDED. REMOVED SECTION PANEL FROM BS 747+6 TO 847 IAW SRM 51-40-02. MATERIAL ID FOR FAB BAC 1496-377 7075T62 CLAD IAW SRM 53-00-53-2R-5, PO 860620.1 FABED NEW SECTION IAW SRM 53-00-52-21R-5 ALODINED AND PRIMER IAW SRM 51-20-01 INSTALLED IAW SRM 51-40-02 AND 53-00-52-2R-5, DOT H252 REMOVED .
